MAUDE Adverse Event Report: Avanos Medical Inc. CORTRAK 2 ENTERAL ACCESS SYSTEM; Tubes, Gastrointestinal (And Accessories)

Avanos Medical Inc. CORTRAK 2 ENTERAL ACCESS SYSTEM; Tubes, Gastrointestinal (And Accessories)
Model Number 20-0950
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury

Brand Name
CORTRAK 2 ENTERAL ACCESS SYSTEM
Common Device Name
Tubes, Gastrointestinal (And Accessories)
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
MINNETRONIX, INC.
1635 energy park dr.
saint paul MN 55108
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50844213
Report Number3011270181-2026-00178
Device Sequence Number16019770
Product Code KNT
UDI-Device Identifier00350770472010
UDI-Public(01)00350770472010
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K220588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20-0950
Device Catalogue Number20-0950
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown